Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


liver problems
Mar 6, 2005

my brother just told me that he is hiv+. He has known for 4 months. He hasn't started treatment as of yet but he has spoken with a doctor. He was told that there is something wrong with his liver.Is this an affect of the hiv?

Response from Dr. Young

Thanks for your post.

While HIV itself doesn't usually cause liver problems, there are a host of associated conditions, like hepatitis viral infections, drug toxicity and others that could be causing your brother's issues.

I'd need more details to give more precise information. Write back if you still have questions, and good luck to your brother. BY



Previous
Thank you
Next
New combo & food restrictions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement